# SDR SWAA2013091820216

- Difficulty date: September 9, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 42,350 hours, 24,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB OTBD ATTACH ANGLE CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R&R ANGLE IAW SRM.
